<home>    <vorlesungen> <publikationen>

Publikationen … Prof Dr Jürgen Pöschel

Bücher

  1. Inverse Spectral Theory. Mit Eugene Trubowitz.
    Academic Press, Boston, 1987. <fac>
  2. Seminar on Dynamical Systems, St. Petersburg 1991. Mit Vladimir Lazutkin und Sergej Kuksin (Eds).
    Birkhäuser, Basel, 1994.
  3. KdV & KAM. Mit Thomas Kappeler.
    Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge, Vol. 45. Springer, Berlin, 2003.
  4. Etwas Analysis. Eine Einführung in die eindimensionale Analysis.
    Springer Spectrum, 2014, 339 Seiten.
  5. Etwas mehr Analysis. Eine Einführung in die mehrdimensionale Analysis.
    Springer Spectrum, 2014, 292 Seiten.
  6. Noch mehr Analysis. Lebesgueintegral – Lp-Räume – Fouriertheorie – Funktionentheorie.
    Springer Spectrum, 2014, 356 Seiten.

Arbeiten

  1. Über invariante Tori in differenzierbaren Hamiltonschen Systemen.
    Bonn. Math. Schr. 120 (1980). <fac> <fac-2>
  2. Integrability of Hamiltonian systems on Cantor sets.
    Commun. Pure Appl. Math. 35 (1982) 653–696. <fac> <fac-2>
  3. The concept of integrability of Hamiltonian systems on Cantor sets.
    Celestial Mech. 28 (1982) 133–139. <fac>
  4. Examples of discrete Schrödinger operators with pure point spectrum.
    Commun. Math. Phys. 88 (1983) 447–463. <pdf-1> <pdf-2> <fac>
  5. An extension of a result by Dinaburg and Sinai on quasi-periodic potentials.
    Mit Jürgen Moser. Comment. Math. Helv. 59 (1984) 39–85. <fac>
  6. On the stationary Schrödinger equation with a quasi-periodic potential.
    In: Brittin, Gustafson, Wyss (Eds), Proceedings of the VIIth International Congress on Mathematical Physics 1983. North-Holland, Amsterdam 1984, 535–542. <fac>
  7. On invariant manifolds of complex analytic mappings near fixed points.
    Expo. Math. 4 (1986) 97–109. <pdf-1> <pdf-2>
  8. A general infinite dimensional KAM-theorem.
    In: Simon, Truman, Davies (Eds), IXth International Congress on Mathematical Physics 1988. Adam Hilger, Bristol, New York 1989, 462–465. <fac>
  9. On elliptic lower dimensional tori in Hamiltonian systems.
    Math. Z. 202 (1989) 559–608. <pdf-1> <pdf-2> <fac>
  10. Small divisors with spatial structure in infinite dimensional Hamiltonian systems.
    Commun. Math. Phys. 127 (1990) 351–393. <pdf-1> <pdf-2>
  11. On the Fröhlich-Spencer estimate in the theory of Anderson localization.
    manus. math. 70 (1990) 27–37. <pdf-1> <pdf-2>
  12. The Hausdorff dimension of small divisors for lower dimensional KAM-tori.
    Mit M.M. Dodson, B.P. Rynne, J.A.G. Vickers.
    Proc. Roy. Soc. Lond. A 439 (1992) 359–371. <pdf-1> <pdf-2>
  13. On Nekhoroshev's estimate for quasi-convex Hamiltonians.
    Math. Z. 213 (1993) 187–216. <pdf-1> <pdf-2>
  14. On the inclusion of analytic symplectic maps in analytic hamiltonian flows and its applications. Mit Sergej Kuksin.
    In: Lazutkin, Kuksin, Pöschel (Eds), Seminar on Dynamical Systems, St. Petersburg 1991. Birkhäuser, Basel 1994, 96–116. <pdf-1> <pdf-2>
  15. Appendix zu J. Moser, On the persistence of pseudo-holomorphic curves on an almost complex torus (with an appendix by Jürgen Pöschel).
    Inv. Math. 119 (1995) 401–442. <fac>
  16. Invariant Cantor manifolds of quasiperiodic oscillations for a nonlinear Schrödinger equation. Mit Sergej Kuksin.
    Ann. Math. 143 (1996) 149–179. <pdf-1> <pdf-2> <fac>
  17. A KAM-theorem for some nonlinear partial differential equations.
    Ann. Sc. Norm. Sup. Pisa 23 (1996) 119–148. <pdf-1> <pdf-2>
  18. Quasi-periodic solutions for a nonlinear wave equation.
    Comment. Math. Helv. 71 (1996) 269–296. <pdf-1> <pdf-2> <fac>
  19. Some recent results concerning quasi-periodic solutions for a nonlinear string equation.
    In: Proceedings of the Workshop on Variational and Local Methods in the Study of Hamiltonian Systems. World Scientific Publishing, Singapore, 1995, 97–109. <pdf-1> <pdf-2>
  20. On an estimate by Sergej Kuksin concerning a partial differential equation on a torus with variable coefficients. Mit Thomas Kappeler.
    Preprint, Universität Stuttgart (1996). <pdf-1> <pdf-2>
  21. Nonlinear partial differential equations, Birkhoff normal forms, and KAM theory.
    Progress in Mathematics 169 (1998) 167–186. <pdf-1> <pdf-2>
  22. On Nekhoroshev's estimate at an elliptic equilibrium.
    Int. Math. Res. Not. 1999:4 (1999) 203–215. <pdf-1> <pdf-2>
  23. On Nekhoroshev estimates for a nonlinear Schrödinger equation and a theorem by Bambusi.
    Nonlinearity 12 (1999) 1587–1600. <pdf-1> <pdf-2> <fac>
  24. A lecture on the classical KAM-theorem.
    Proc. Symp. Pure Math. 69 (2001) 707–732. <pdf-1> <pdf-2>
  25. On the construction of almost periodic solutions for a nonlinear Schrödinger equation.
    Ergod. Th. & Dynam. Syst. 22 (2002) 1537–1549. <pdf-1> <pdf-2> <fac>
  26. On the Korteweg-de Vries equation and KAM theory. Mit Thomas Kappeler.
    In: S. Hildebrandt & H. Karcher (Eds), Geometric Analysis and Nonlinear Partial Differential Equations. Springer, Berlin, 2003, 397–416. <pdf-1> <pdf-2> <fac>
  27. A note on gaps of Hill's equation. Mit Benoît Grebért & Thomas Kappeler.
    Int. Math. Res. Notes 2004:50 (2004) 2703–2717. <pdf-1> <pdf-2> <fac>
  28. Hill's potentials in weighted Sobolev spaces and their spectral gaps.
    Preprint, Stuttgarter Mathematische Berichte, 2004. <pdf>
    Slightly revised version with an interesting epilog, 2007–8. <pdf-1> <pdf-2>
    Math. Ann. (2010).
  29. Spectral gaps of potentials in weighted Sobolev spaces.
    In: W. Craig (ed), Hamiltonian Systems and Applications, Springer, 2008, 421–430. <pdf-1> <pdf-2>
  30. On the well-posedness of the periodic KdV equation in high regularity classes. Mit Thomas Kappeler.
    In: W. Craig (ed), Hamiltonian Systems and Applications, Springer, 2008, 431–441. <pdf-1> <pdf-2>
  31. On the periodic KdV equation in weighted Sobolev spaces. Mit Thomas Kappeler.
    Ann. I. H. Poincaré – AN 26 (2009) 841–853. <pdf-1> <pdf-2>
  32. KAM à la R.
    Regul. Chaotic Dyn. 16 (2011) 17–23. <pdf>
  33. On the Siegel-Sternberg linearization theorem.
    Preprint, 2017. <pdf>
<home>    <vorlesungen> <publikationen>     <up>